Red Lips After Fever In A 3-year-old Child?
Morning, want to ask, my son is 3 years old, 1 week ago he had a fever and cough, but has already recovered from a fever and cough, now his lips are red, I want to get sores, why? isn’t it dangerous? thanks ….
Hello Anik, thank you for asking at HealthReplies.com.
Reddish lips are a natural thing, but if there are red rashes, especially on the lips and surrounding areas, these complaints can be caused by several possible conditions such as:
Rash due to excessive salivation Sprue Singapura Herpes Fungal infections of the skin / mouth Eczema Although redness has just appeared and does not cause other disorders / complaints in your child, it is still advisable to check the complaint to the doctor for further evaluation directly and for further evaluation. determine what therapy is usually given to your child. Regarding the danger or not, all depends on the underlying cause and can only be determined after the examination is done, so you can ask further to the doctor who examined your child directly.
While this besides checking your child to the doctor, there are some things that are recommended to be done at home such as:
Maintain adequate and balanced nutritious food intake for your child every day Increase the intake of vegetables and fruit for your child Maintain fluid intake in your child at least 2 liters a day Pay attention to whether there are things (such as food, air, etc.) that trigger or aggravate complaints, if any, avoid wherever possible Pay attention to whether there is a similar anger in other places such as cheeks, body, hands, feet or other body parts Always keep your child's mouth dry and clean always Teach your child to wash hands with soap and water, especially when going to eat, after eating and after touching dirty objects Keep your child getting enough and quality rest every day for at least 10-13 hours a day Avoid using any drugs without clear advice from the doctor. , it is permissible to provide vitamin supplements or immune enhancer supplements according to the hin packaging dose there is no further advice from the doctor who treats your child. Hope it helps.